# SDR USAA2010052491011

- Difficulty date: May 6, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197
- Part serial: 570
- Condition: Cracked
- Location: Le Slat
- Part time: 38,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - CRACKED NR 1 SLAT, LEFT WING, LOWER SKIN OUTBOARD END.  REPAIRED CRACKED NR 1 SLAT, LEFT WING, LOWER SKIN OUTBOARD END IAW B737 SRM 57-40-01 REPAIR 6.
